Title: An Extension of the Dieudonne's Mean Value Theorem
Authors: 鄭希灝
Shi-Haw Cheng
Issue Date: Apr-1971
Publisher: 交大學刊編輯委員會
Abstract: In this paper we extend the Dieudonne's mean value theorem to the f(x) which is a mapping of 〔a,b〕into a topological linear space and the Ø(x) which is a continuous realvalued function on 〔a,b〕. One of the sufficient conditions is the existence of the right derivative of f. Particulary, if f(x) is a mapping of 〔a,b〕into〔c,d〕, the sufficient condition can be relaxed to the existence of the Dini derivative.
URI: http://hdl.handle.net/11536/137469
Journal: 交大學刊
SCIENCE BULLETIN NATIONAL CHIAO-TUNG UNIVERSITY
Volume: 5
Issue: 1
Begin Page: 143
End Page: 148
Appears in Collections:Science Bulletin National Chiao-Tung University


Files in This Item:

  1. HT001300-11.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.